# SDR CALA2018022100723

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 70,209 hours, 16,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT, INOPERATIVE.  INSTALLED AND TURNED ON EMERGENCY LIGHTS,  LIGHT CHECKED GOOD IAW AMM  33-51-00.
